# SDR UIEA2014062700253

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Broken
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG WW FIRE LOOP IS BROKEN.  R & R RIVET ON LT MLG WW LOOP IAW SRM 51-40-02.
